# SDR R61A202003070371

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, FORWARD WET AREA ON FLOOR DOUBLER FORWARD EDGE AT FRAME 19. REMOVED DAMAGED FLOOR DOUBLER AT FRAME 19 (LH SIDE) FWD WET AREA.
LOCATED, DRILLED AND INSTALLED NEW FLOOR DOUBLER AT FRAME 19 (LH SIDE) FWD WET AREA. SURFACE PROTECTION APPLIED. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
